On extension of functions, being integrable with weight on interval and satisfying conditions of Lipschitz type

S.V. Goncharov (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0002-8071-8746

Abstract


We show the method to expand functions being integrable with a weight on the interval, and satisfying conditions of integral Lipschitz type, on the whole line. We prove that the differential properties of such functions are kept at the expansion.

Keywords


integral metric; Lipschitz condition; weight function; expansion

References


Goncharov S.V. "On the inclusion of classes of functions, being integrable with a weight on the interval and satisfying conditions of Lipschitz type", Dnipr. Univ. Math. Bull., 2014; 19: pp. 24-35. (in Russian)

Dzyadyk V.K. "On the extension of functions satisfying Lipschitz condition in $$$L_p$$$ metric", Matem. sbornik, 1956; 40(82/2): pp. 239-242. (in Russian)




DOI: https://dx.doi.org/10.15421/241604

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 S.V. Goncharov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU